EconPapers    
Economics at your fingertips  
 

Large deviations in testing Jacobi model

Shoujiang Zhao and Fuqing Gao

Statistics & Probability Letters, 2010, vol. 80, issue 1, 34-41

Abstract: Applying the large deviations and moderate deviations for the log-likelihood ratio of the Jacobi model, we give negative regions in testing Jacobi model, and get the decay rates of the error probabilities.

Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(09)00350-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:80:y:2010:i:1:p:34-41

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:80:y:2010:i:1:p:34-41